Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Qualitative robustness of estimators on stochastic processes

Title data

Strohriegl, Katharina ; Hable, Robert:
Qualitative robustness of estimators on stochastic processes.
In: Metrika. Vol. 79 (November 2016) Issue 8 . - pp. 895-917.
ISSN 1435-926X
DOI: https://doi.org/10.1007/s00184-016-0582-z

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VII - Stochastics > Chair Mathematics VII - Stochastics - Univ.-Prof. Dr. Andreas Christmann
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 05 Oct 2016 10:55
Last Modified: 13 Oct 2016 12:24
URI: https://eref.uni-bayreuth.de/id/eprint/34820